Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Wilmington, OH

July 12, 2015Fairfield County, Hocking County, Pickaway County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 12, 2015, 9:54 PM EDT for Fairfield County, Hocking County, Pickaway County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2015, 9:54 PM EDT (01:54 UTC)
Expired
Jul 13, 2015, 1:00 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 10:24 PM EDTHEAVY RAIN 1.76Lancaster, OHRAINFALL OVER PAST 3 HOURS
Jul 12, 11:45 PM EDTFLASH FLOOD2 S Amanda, OH8 INCHES OF WATER FLOWING ACROSS HIGHWAY 159
Jul 13, 12:05 AM EDTHEAVY RAIN 1.824 W Rockbridge, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 111 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1743 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WGUS51 KILN 130154
FFWILN
OHC045-073-129-130500-
/O.NEW.KILN.FF.W.0012.150713T0154Z-150713T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN HOCKING COUNTY IN CENTRAL OHIO...
  EASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...

* UNTIL 100 AM EDT.

* AT 954 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO FALL 
  WITH ANOTHER ONE TO TWO INCHES POSSIBLE...PARTICULARLY IN WESTERN 
  HOCKING COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE 
  FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LANCASTER...HOCKING HILLS STATE PARK...ROYALTON...AMANDA...
  LAURELVILLE...CARROLL...SUGAR GROVE...TARLTON...SOUTH
  BLOOMINGVILLE...BUENA VISTA IN HOCKING COUNTY...ILESBORO...
  ROCKBRIDGE...CLEARPORT...GIBISONVILLE...US ROUTE 22 AT STATE ROUTE
  159 AND FAIRFIELD COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8251 3937 8252 3937 8263 3936 8264
      3937 8275 3947 8274 3947 8277 3979 8283
      3983 8266 3939 8239

$$

FRANKS
1 follow-up statement
567 
WGUS71 KILN 130500
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
100 AM EDT MON JUL 13 2015

OHC045-073-129-130506-
/O.EXP.KILN.FF.W.0012.000000T0000Z-150713T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOCKING OH-PICKAWAY OH-FAIRFIELD OH-
100 AM EDT MON JUL 13 2015

...THE FLASH FLOOD WARNING FOR WESTERN HOCKING...EASTERN PICKAWAY AND
SOUTHWESTERN FAIRFIELD COUNTIES WILL EXPIRE AT 100 AM EDT...

THE HEAVY RAIN HAS ENDED AND WATER WILL CONTINUE TO RECEDE.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3939 8251 3937 8252 3937 8263 3936 8264
      3937 8275 3947 8274 3947 8277 3979 8283
      3983 8266 3939 8239

$$

HAINES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 8:02 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 12, 8:02 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT SUN JUL 12 2015

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE LOWER OHIO
VALLEY AS A SERIES OF UPPER LEVEL DISTURBANCE ENTER FROM THE
NORTHWEST. THE ATMOSPHERE WILL BE PRIMED FOR THUNDERSTORM ACTIVITY
AND THE UPPER DISTURBANCES WILL BE THE PRIMARY FIRING MECHANISM
FOR THEM THROUGH TUESDAY. HIGH PRESSURE WILL BUILD NORTH OF THE
REGION ON WEDNESDAY AND COULD BRING A RELATIVELY DRY STRETCH OF
WEATHER FOR THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED TO REMOVE SHOWERS IN THE NORTHWEST WHERE VIS SAT IMAGERY
CLEARLY SHOWS THAT NO SHOWERS OUTSIDE OF A POTENTIAL NW-SE BAND
OVER CINCY AND ANOTHER OVER OWENTON WILL SEE FUTURE DEVELOPMENT
THIS AFTERNOON. EVEN THESE APPEAR TO BE A PASSING SHOWER FOR THE
REST OF THE EVENING AND THE SEVERE THREAT HAS BEEN REMOVED FROM
THE HWO. RAISED OVERNIGHT LOWS IN THE NORTHEAST AND DROPPED THEM A
DEGREE OR SO IN THE SOUTHWEST.

DID NOT GO WITH A FLASH FLOOD WATCH OVERNIGHT OR INTO MONDAY AS
THE SYNOPTIC MODELS DID NOT HAVE ANY QPF OVER CWA THROUGH 12Z.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
CONTINUING THE FLASH FLOOD WATCH DISCUSSION WITH NO RAIN EXPECTED
OVERNIGHT...THE NAM IS SHOWING A HIT-AND-MISS PATTERN IN QPF
FIELDS WHICH GIVES ME PAUSE TO PUSH A WATCH INTO MONDAY THOUGH
THIS DOES NOT DISPEL THE POSSIBILITY THAT ONE WILL EVENTUALLY BE
NEEDED. PWAT VALUES OVER 1.75" WILL MEAN THAT ANY SHOWERS/STORMS
THAT DO DEVELOP WILL BE VERY EFFICIENT RAINERS AND THERE WILL BE
AN INCREASED POTENTIAL FOR FLASH FLOODING.

STORMS WILL BE FIRING ALONG THE MID LEVEL SHORTWAVES AND VORTICITY
MAXIMA WHICH WILL BE BETTER PLACED IN THE CONVECTION-ALLOWING
MODELS THAT GO OUT ABOUT 12-24 HOURS. IF A DEFINITIVE SHORTWAVE
WERE IN THE SYNOPTIC MODELS I BELIEVE THAT A FLASH FLOOD WATCH
WOULD BE IN ORDER BUT THAT JUST IS NOT THE CASE ATTM. INDIVIDUAL
CELLS THAT DEVELOP TOMORROW MAY ALSO OCCUR IN A FAVORABLE WIND
PROFILE FOR THEM TO GET A BIT OF SPIN. THIS WOULD INCREASE THE
THREAT FOR DAMAGING WINDS AND HAIL...AND BE A NON-ZERO TORNADIC
THREAT.

DEWPOINTS IN THE UPPER 60S TO LOW 70S WILL PROVIDE FOR ANOTHER TWO
NIGHTS OF MUGGY CONDITIONS...AND HIGHS ON MONDAY WILL BE SOMEWHAT
MUTED BY PRECIPITATION...ONLY REACHING THE LOW TO MID 80S.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
LINGERING POTENTIAL FOR THUNDERSTORMS ON TUESDAY INTO WEDNESDAY WITH
LINGERING BOUNDARY JUST TO THE SOUTH OF THE REGION. AS THE LOW PULLS
EAST OF THE REGION...RIDGING CENTERED OVER SOUTHERN PLAINS WILL KEEP
ANY CONVECTIVE ACTIVITY MAINLY FOCUSED OVER THE NORTHERN FORECAST
AREA...THOUGH POP UP THUNDERSTORMS CANT BE RULED OUT. THE RIDGING
WILL ALSO ALLOW ABOVE NORMAL TEMPERATURES TO PUSH INTO THE REGION
FOR THE END OF THE PERIOD.

HAVE GENERALLY STAYED ON THE LOWER SIDE OF TEMPERATURE GUIDANCE IN
THE FIRST PART OF THE EXTENDED WITH THE MORE ZONAL PATTERN AND
ANTICIPATED CLOUD COVER...WITH HIGHER SIDE OF GUIDANCE TOWARD WEEKS
END WITH THE STRONG RIDGING.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
STORMS WILL MOVE THROUGH CENTRAL OHIO EARLY IN THE TAF PERIOD AND
CLOUDS SHOULD PERSIST THERE OVERNIGHT ALTHOUGH IT APPEARS THAT
CEILINGS WILL LOWER TO MVFR AFTER 06Z. KDAY WILL BE ON THE EDGE OF
THE CLOUD SHIELD WHILE OTHER SITES WILL SCATTER OR CLEAR EARLY IN
THE TAF PERIOD. WHERE CLOUDS DIMINISH THERE WILL BE SUFFICIENT LOW
LEVEL MOISTURE FOR FOG/MIST TO DEVELOP. APPEARS THAT THIS WILL
RESULT IN AT LEAST TEMPORARY IFR CONDITIONS. IN ADDITION AN MVFR
CEILING MAY ALSO END UP FORMING. VISIBILITIES AND CEILINGS WILL
IMPROVE AFTER 12Z. CONDITIONS APPEAR FAVORABLE FOR STRONG
THUNDERSTORMS TO AFFECT THE TERMINALS ON MONDAY WITH THE EXCEPTION
OF THE COLUMBUS AREA WHICH MAY REMAIN NORTH AND EAST OF THE
STORMS. THERE IS TIMING UNCERTAINTY WITH THE POTENTIAL FOR STORMS
TO AFFECT THE TAF SITES SEVERAL HOURS EARLIER THAN CURRENTLY
REFLECTED IN THE TAFS.

OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO
TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...JDR
AVIATION...
Hazardous weather outlook, Jul 12, 6:28 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EDT SUN JUL 12 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-132230-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
628 PM EDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STORMS WILL DEVELOP MONDAY AND TUESDAY. SOME OF THE STORMS MAY
BECOME SEVERE...ESPECIALLY MONDAY AFTERNOON AND EVENING. VERY
HEAVY RAINFALL WILL BE THE PRIMARY THREAT...FOLLOWED BY DAMAGING
WINDS...AND AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN THE
ATMOSPHERIC WIND PROFILES.

HEAVY RAIN AND FLOODING WILL BE OF A HEIGHTENED CONCERN AS SOILS
REMAIN RELATIVELY WET. THE FLOODING THREAT WILL OCCUR FROM
ISOLATED STRONG THUNDERSTORMS. THEY WILL PRODUCE VERY HIGH
RAINFALL RATES IN A BRIEF PERIOD THAT WILL CAUSE RUNOFF ISSUES AND
POSSIBLY SOME FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 12, 8:56 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HEAVY RAIN       KCMH PORT COLUMBUS APT  40.00N 82.89W
07/12/2015  M1.98 INCH       FRANKLIN           OH   ASOS

            FELL OVER PAST HOUR

&&

KURZ
Special weather statement, Jul 12, 9:14 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
914 PM EDT SUN JUL 12 2015

OHZ063-073-082-130145-
PIKE OH-ROSS OH-FAYETTE OH-
914 PM EDT SUN JUL 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PIKE...CENTRAL
ROSS AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 945 PM EDT...

AT 914 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF NORTH FOLK VILLAGE TO 6 MILES
SOUTHEAST OF WASHINGTON...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
TORRENTIAL RAINFALL...

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...WAVERLY...WAVERLY CITY...BAINBRIDGE...NORTH FORK
VILLAGE...NORTH FOLK VILLAGE...PIKE LAKE...FRANKFORT...SOUTH SALEM...
BUCHANAN...KNOCKEMSTIFF...OMEGA...SCIOTO TRAIL STATE PARK...
LATTAVILLE...LINN...BOURNEVILLE...AUSTIN...SUMMITHILL...LAKE WHITE
AND MASSIEVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3905 8280 3917 8332 3950 8337 3944 8302
      3911 8279
TIME...MOT...LOC 0114Z 333DEG 18KT 3941 8312 3946 8335

FRANKS
Special weather statement, Jul 12, 9:17 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 PM EDT SUN JUL 12 2015

OHZ064-065-073-074-130200-
PICKAWAY OH-FAIRFIELD OH-HOCKING OH-ROSS OH-
917 PM EDT SUN JUL 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PICKAWAY...
SOUTHERN FAIRFIELD...HOCKING AND NORTHEASTERN ROSS COUNTIES UNTIL
1000 PM EDT...

AT 916 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LANCASTER TO ASHVILLE...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
TORRENTIAL RAINFALL...

LOCATIONS IMPACTED INCLUDE...
LANCASTER...CIRCLEVILLE...LOGAN...HOCKING HILLS STATE PARK...STARR...
ROYALTON...AMANDA...STOUTSVILLE...LAURELVILLE...SUGAR GROVE...
ADELPHI...TARLTON...SOUTH BLOOMINGVILLE...BUENA VISTA IN HOCKING
COUNTY...HALLSVILLE...ROCKBRIDGE...LAKE LOGAN STATE PARK...EAST
RINGGOLD...CLEARPORT AND GIBISONVILLE.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3947 8228 3939 8229 3942 8285 3975 8295
      3975 8254 3947 8224
TIME...MOT...LOC 0116Z 327DEG 19KT 3970 8259 3972 8293

FRANKS
Local storm report, Jul 12, 9:25 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY RAIN       3 ESE PICKERINGTON      39.88N 82.72W
07/12/2015  E2.00 INCH       FAIRFIELD          OH   PUBLIC

            FELL OVER PAST 45 MINUTES.

&&

KURZ
Local storm report, Jul 12, 9:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
940 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     FLASH FLOOD      GAHANNA                 40.03N 82.88W
07/12/2015                   FRANKLIN           OH   PUBLIC

            HIGH WATER COVERING RESIDENTIAL STREETS. WATER DEPTH AT
            LEAST HALFWAY UP CAR TIRES.

0910 PM     FLASH FLOOD      REYNOLDSBURG            39.96N 82.80W
07/12/2015                   FRANKLIN           OH   BROADCAST MEDIA

            HIGH WATER COVERING RESIDENTIAL STREETS. WATER DEPTH
            NEARLY COVERS TRUCK TIRES.

0911 PM     FLASH FLOOD      CANAL WINCHESTER        39.85N 82.82W
07/12/2015                   FRANKLIN           OH   PUBLIC

            HIGH WATER COVERING RESIDENTIAL STREETS. WATER DEPTH AT
            LEAST HALFWAY UP CAR TIRES.

0920 PM     HEAVY RAIN       5 SSE GAHANNA           39.96N 82.83W
07/12/2015  M2.85 INCH       FRANKLIN           OH   COCORAHS

            WITHIN THE PAST HOUR

0922 PM     FLASH FLOOD      4 SSE GAHANNA           39.97N 82.85W
07/12/2015                   FRANKLIN           OH   LAW ENFORCEMENT

            HIGH WATER CLOSED THE SHOULDER AND COVERING LANES OF
            I-270 NORTHBOUND JUST SOUTH OF BROAD STREET.

0939 PM     HEAVY RAIN       3 ENE WESTERVILLE       40.14N 82.87W
07/12/2015  M3.40 INCH       DELAWARE           OH   TRAINED SPOTTER

            TOTAL RAINFALL FROM THIS EVENING.

&&

KURZ
Local storm report, Jul 12, 9:47 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     FLASH FLOOD      2 WNW LANCASTER         39.72N 82.64W
07/12/2015                   FAIRFIELD          OH   TRAINED SPOTTER

            SEVERAL FEET OF WATER COVERING MULBERRY ST. WATER DEPTH
            COVERS CAR HOODS.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:01 PM EDTSpecial Weather StatementILNLicking29 min
Jul 12, 8:21 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking3 hr
Jul 12, 8:39 PM EDTSpecial Weather StatementILNFayette, Pickaway, Ross36 min
Jul 12, 8:41 PM EDTSpecial Weather StatementILNFairfield34 min
Jul 12, 9:02 PM EDTFlash Flood WarningILNFairfield, Franklin, Licking3 hr
Jul 12, 9:14 PM EDTSpecial Weather StatementILNRoss31 min
Jul 12, 9:17 PM EDTSpecial Weather StatementILNFairfield, Hocking43 min
Jul 12, 9:26 PM EDTAreal Flood AdvisoryILNFayette, Pickaway, Ross3 hr
Jul 12, 9:35 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Hocking, Pickaway3 hr
Jul 12, 10:19 PM EDTAreal Flood AdvisoryILNPike, Ross3 hr
Jul 13, 4:15 AM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more39 hr
Jul 13, 10:51 AM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby54 min
Jul 13, 11:43 AM EDTSpecial Weather StatementILNChampaign, Clark, Darke, Logan, Miami, Montgomery and 2 more62 min
Jul 13, 12:21 PM EDTSpecial Weather StatementILNButler, Champaign, Clark, Greene, Madison, Miami and 3 more54 min
Jul 13, 12:25 PM EDTSevere Thunderstorm WarningILNButler, Darke, Montgomery, Preble50 min
Jul 13, 12:52 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Fayette, Greene, Hamilton and 2 more53 min
Jul 13, 12:57 PM EDTAreal Flood AdvisoryILNGreene, Montgomery, Preble3 hr
Jul 13, 12:57 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren48 min
Jul 13, 1:28 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Fayette, Highland, Ross47 min
Jul 13, 1:33 PM EDTAreal Flood AdvisoryILNButler, Clermont, Clinton, Greene, Hamilton, Warren3 hr
Jul 13, 1:34 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland56 min
Jul 13, 1:50 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Ross, Scioto55 min
Jul 13, 1:56 PM EDTTornado WarningILNClermont19 min
Jul 13, 1:58 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont47 min
Jul 13, 2:15 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland3 hr
Jul 13, 2:31 PM EDTSevere Thunderstorm WarningILNAdams, Scioto44 min
Jul 13, 2:42 PM EDTSevere Thunderstorm WarningILNAdams, Brown33 min
Jul 13, 2:56 PM EDTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.